MAUDE Adverse Event Report: STRYKER GMBH TWIST DRILL, DIAM.1.4X87MM, WL 27MM, AO SHAFT END; BIT, DRILL

STRYKER GMBH TWIST DRILL, DIAM.1.4X87MM, WL 27MM, AO SHAFT END; BIT, DRILL
Model Number 60-14326
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
"per the customer, drill bit broke during procedure.Piece of drill bit was unable to be retrieved in bone per surgeon." procedure was an orif of finger.
 
Additional Manufacturer Narrative
Correction: please refer to h1 summary report & h1 number of events summarized please note the h1 summary report tab and h1 number of events summarized tab were selected in error.Correction: please refer to d9/h3 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
TWIST DRILL, DIAM.1.4X87MM, WL 27MM, AO SHAFT END
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13553066
Report Number0008031020-2022-00060
Device Sequence Number3720244
Product Code HTW
UDI-Device Identifier04546540246721
UDI-Public04546540246721
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-14326
Device Catalogue Number60-14326
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown